# SDR GUUA12180703

- Difficulty date: December 18, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 22,550 hours, 28,254 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Prsov
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLT 9280,  IMMEDIATELY AFTER TAKEOFF, GOT LT ENVIRONMENTAL FAIL ANNUNCIATOR ILLUMINATED.  CYCLED BLEED VALVE SWITCH AND LIGHT WENT OUT.  TEN MINUTES LATER DETECTED SMOKE AND MELTING PLASTIC ODOR.  CYCLED BLEED SWITCH OFF AND SMELL STOPPED. NOT NECESSARY TO USE OXYGEN MASK OR SMOKE GOGGLES.  DETERMINED LT PRESSURE REGULATOR SHUTOFF VALVE (PRSOV) CLAMP TO BE LOOSE ALLOWING HOT BLEED AIR TO BLOW ONTO ADJACENT WIRE BUNDLE.  INSPECTED WIRE BUNDLE AND DID NOT DETECT ANY DAMAGE.  RESECURED PRSOV CLAMP WITH A SATISFACTORY LEAK CHECK.
